Isotropic random walks in a building of type A_d~

Donald Ian Cartwright, Wolfgang Woess

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)101-135
JournalMathematische Zeitschrift
Volume247
DOIs
Publication statusPublished - 2004

Cite this

Isotropic random walks in a building of type A_d~. / Cartwright, Donald Ian; Woess, Wolfgang.

In: Mathematische Zeitschrift, Vol. 247, 2004, p. 101-135.

Research output: Contribution to journalArticleResearchpeer-review

Cartwright, Donald Ian ; Woess, Wolfgang. / Isotropic random walks in a building of type A_d~. In: Mathematische Zeitschrift. 2004 ; Vol. 247. pp. 101-135.
@article{c8da5399a001491fb0cca4778480a24b,
title = "Isotropic random walks in a building of type A_d~",
author = "Cartwright, {Donald Ian} and Wolfgang Woess",
year = "2004",
doi = "10.1007/s00209-003-0623-y",
language = "English",
volume = "247",
pages = "101--135",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",

}

TY - JOUR

T1 - Isotropic random walks in a building of type A_d~

AU - Cartwright, Donald Ian

AU - Woess, Wolfgang

PY - 2004

Y1 - 2004

UR - http://www.math.TUGraz.at/~woess/isotrop.pdf

U2 - 10.1007/s00209-003-0623-y

DO - 10.1007/s00209-003-0623-y

M3 - Article

VL - 247

SP - 101

EP - 135

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

ER -